MAUDE Adverse Event Report: MITG - OKLAHOMA CITY TRUCLEAR; INSUFFLATOR, HYSTEROSCOPIC

MITG - OKLAHOMA CITY TRUCLEAR; INSUFFLATOR, HYSTEROSCOPIC
Model Number 7210165
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during testing, the device was not reading fluid deficits properly.There was no patient involved.
 
Additional Manufacturer Narrative
Evaluation summary: one device was received for evaluation.The visual inspection found there was no indications of transport damage, the bag holder plate is completely loose, unstable and needs to be tightened back into place, the main scale pole is badly bent and the rear plate (housing) is bent.The investigation found that the unit passed the initial self test, no errors occurred and the unit passed all criteria per the final test instruction.The investigation found the device to function normally and within specifications.All replacement parts were installed, the unit was calibrated, was fully tested and is functioning per specifications.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
TRUCLEAR
Common Device Name
INSUFFLATOR, HYSTEROSCOPIC
Manufacturer (Section D)
MITG - OKLAHOMA CITY
75 s. meridian ave
oklahoma city OK 73107
MDR Report Key8911486
Report Number1643264-2019-20017
Device Sequence Number1828675
Product Code HIG
UDI-Device Identifier03596010529541
UDI-Public03596010529541
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K031616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7210165
Device Catalogue Number7210165
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2019
Initial Date Received by Manufacturer 07/29/2019
Supplement Date Received by Manufacturer10/16/2019
Initial Report FDA Received Date08/20/2019
Supplement Report FDA Received Date10/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1